MathSciNet Relay Station
MathSciNet bibliographic data
MR2264193 26D05
Wu, Shanhe; Debnath, Lokenath A new generalized and sharp version of Jordan's inequality and its applications to the improvement of the Yang Le inequality. Appl. Math. Lett. 19 (2006), no. 12, 1378–1384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement